# SDR UPS04M43430

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Torn
- Location: Smoke Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL TORN IN HALF ON SMOKE DOOR UPPER DECK.  REMOVED AND REPLACED TORN SEAL.  FIT & FUNCTION CHECKED OK.
